BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 6, Issue Number: 2

Volume: 6, Issue: 2 (25 Articles)

Research Article
Title: Solutions for higher-order anisotropic elliptic-parabolic equations in time unbounded domains
Authors: Mykola Bokalo and Iryna Skira
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:29-42
DOI: 10.20852/ntmsci.2018.267
Viewed: (822) times
Abstract | Full Text| PDF

Research Article
Title: Examination of dependency on initial conditions of solution of a mixed problem with periodic boundary condition for a class of quasi-linear Euler-Bernoulli equation
Authors: Hüseyin Halilov, Bahadır Özgür Güler and Kadir Kutlu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:50-57
DOI: 10.20852/ntmsci.2018.269
Viewed: (904) times
Abstract | Full Text| PDF

Research Article
Title: Semi-orthogonal wavelet frames on positive half-line using the Walsh-Fourier transform
Authors: Abdullah Abdullah and Afroz Afroz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:175-183
DOI: 10.20852/ntmsci.2018.283
Viewed: (1454) times
Abstract | Full Text| PDF

Research Article
Title: Behavior of the solutions to third order linear autonomous delay differential equations
Authors: Ali Fuat Yenicerioglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:200-225
DOI: 10.20852/ntmsci.2018.285
Viewed: (1516) times
Abstract | Full Text| PDF

Research Article
Title: Some topological properties of double Cesàro-Orlicz sequence spaces
Authors: Cenap Duyar and Oguz Ogur
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:119-129
DOI: 10.20852/ntmsci.2018.277
Viewed: (1001) times
Abstract | Full Text| PDF

Research Article
Title: On base conformal warped product manifolds with conjugate connections
Authors: Sema Kazan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:166-174
DOI: 10.20852/ntmsci.2018.282
Viewed: (921) times
Abstract | Full Text| PDF

Research Article
Title: Analytical investigation of thermal radiation effect on nanofluid forced convection in a semi porous channel
Authors: Sahar Moazami Goudarzi and D.D. Ganji
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:130-143
DOI: 10.20852/ntmsci.2018.278
Viewed: (1249) times
Abstract | Full Text| PDF

Research Article
Title: Combination of interval-valued neutrosophic soft sets and graph theory
Authors: Yildiray Celik and Guven Kara
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:84-96
DOI: 10.20852/ntmsci.2018.273
Viewed: (934) times
Abstract | Full Text| PDF

Research Article
Title: A new type of generalized quasi-Einstein manifold
Authors: Brijesh Gupta and Braj Bhushan Chaturvedi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:159-165
DOI: 10.20852/ntmsci.2018.281
Viewed: (1034) times
Abstract | Full Text| PDF

Research Article
Title: Hahn-Banach extension theorem for interval-valued functions and existence of quasilinear functionals
Authors: Halise Levent and Yilmaz Yilmaz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:19-28
DOI: 10.20852/ntmsci.2018.266
Viewed: (976) times
Abstract | Full Text| PDF

Research Article
Title: Compact finite difference schemes for soybean hydration model as Stefan problem
Authors: Seda Gulen and Turgut Ozis
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:184-199
DOI: 10.20852/ntmsci.2018.284
Viewed: (1276) times
Abstract | Full Text| PDF

Research Article
Title: An unnoticed way of obtaining the binet form for fibonacci numbers
Authors: Tanfer Tanriverdi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:97-101
DOI: 10.20852/ntmsci.2018.274
Viewed: (1373) times
Abstract | Full Text| PDF

Research Article
Title: A study on 2 and 3-piecewise functions compared with some growth models
Authors: Mehmet Korkmaz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:43-49
DOI: 10.20852/ntmsci.2018.268
Viewed: (967) times
Abstract | Full Text| PDF

Research Article
Title: Uniqueness of weakly weighted-sharing a small function by a meromorphic function and its differential polynomial
Authors: Harina P. Waghamore and Ramya Maligi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:110-118
DOI: 10.20852/ntmsci.2018.276
Viewed: (905) times
Abstract | Full Text| PDF

Research Article
Title: Pricing and ordering decisions of risk-averse newsvendors: Expectile-based value at risk (E-VaR) approach
Authors: Hande Gunay Akdemir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:102-109
DOI: 10.20852/ntmsci.2018.275
Viewed: (887) times
Abstract | Full Text| PDF

Research Article
Title: The excision theorem for digital Khalimsky spaces
Authors: Tane Vergili and Ismet Karaca
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:226-237
DOI: 10.20852/ntmsci.2018.286
Viewed: (1186) times
Abstract | Full Text| PDF

Research Article
Title: A new iterative approach for solving nonlinear programming problem
Authors: Inci Albayrak, Mustafa Sivri and Gizem Temelcan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:68-77
DOI: 10.20852/ntmsci.2018.271
Viewed: (1224) times
Abstract | Full Text| PDF

Research Article
Title: Solution of multiplicative homogeneous linear differential equations with constant exponentials
Authors: Numan Yalcin and Ercan Celik
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:58-67
DOI: 10.20852/ntmsci.2018.270
Viewed: (1459) times
Abstract | Full Text| PDF

Research Article
Title: A remark on some fuchsian groups
Authors: Murat Beşenk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:238-246
DOI: 10.20852/ntmsci.2018.287
Viewed: (835) times
Abstract | Full Text| PDF

Research Article
Title: Asymptotics of eigenvalues for Sturm-Liouville problem with eigenparameter-dependent boundary conditions
Authors: Elif Baskaya
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:247-257
DOI: 10.20852/ntmsci.2018.288
Viewed: (807) times
Abstract | Full Text| PDF

Research Article
Title: On \alpha_{(\gamma, \gamma^{\prime})}-open sets in topological spaces
Authors: Hariwan Zikri Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:150-158
DOI: 10.20852/ntmsci.2018.280
Viewed: (1066) times
Abstract | Full Text| PDF

Research Article
Title: On an unified reduction formula for Srivastava's triple hypergeometric series F^{(3)}[x, y, z]
Authors: Yong Sup Kim, Adem Kilicman and A. K. Rathie
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:1-5
DOI: 10.20852/ntmsci.2018.264
Viewed: (993) times
Abstract | Full Text| PDF

Research Article
Title: On (\alpha_{(\gamma, \gamma^{\prime})}, \alpha_{(\beta, \beta^{\prime})})-Functions
Authors: Hariwan Z. Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:78-83
DOI: 10.20852/ntmsci.2018.272
Viewed: (838) times
Abstract | Full Text| PDF

Research Article
Title: The geometry of map equations for Trochoids
Authors: Sibel Pasali Atmaca
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:6-18
DOI: 10.20852/ntmsci.2018.265
Viewed: (1355) times
Abstract | Full Text| PDF

Research Article
Title: Analysis of graph parameters associated with zero-divisor graphs of commutative rings
Authors: Sumeyye Aykac and Nihat Akgunes
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2018, Volume: 6, Issue: 2, (APR 2018), pp:144-149
DOI: 10.20852/ntmsci.2018.279
Viewed: (1234) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul